# SDR UALA2012011600329

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 62,625 hours, 8,880 cycles
- Engine: Pwa PW40903
- System (JASC): 3800 · Water and Waste System
- Part: Drain Valve
- Condition: Defective
- Location: Water/Waste Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL CHECK FOUND WATER LEAKING UNDER FUSELAGE OF FWD CARGO AND AFT CARGO PIT, CHK'D FOUND FWD PIT STA 800 DRAIN TUBE BROKEN, AFT STA 1580 DRAIN TUBE END COUPLING DAMAGE.  FOUND DOOR 1R LAV, DOOR 2 L AND 2R LAVS DRAIN VALVE IN DRAIN POSITION, PUT ALL THREE LAVS VALVE TO NORMAL POSITION,LEAKING STOPPED AT FWD PIT.  FOUND DOOR 3L AFT DRAIN VLV IS BAD, CAUSE AFT PIT LEAKING, CLOSE SUPPLY VLV, LEAKING STOPPED.  NEED RPL TUBE AND COUPLING.  PEK NIL PART. -INF-  :IPC 38-31-51-056 REFERS.  REPLACED VALVE AT LAV 3L.  REPLACED LINE IN FORWARD PIT NO LEAKAGE IN FWD PIT NOTED.
